| Model Number |
RONYX40026UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Renal Failure (2041)
| Date of Event |
01/03/2020
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, two resolute onyx des were implanted - one was implanted in the lad and one was implanted in the rca.Approximately 30 months post procedure, patient suffered pre-existing end stage renal disease and died the same day while in hospice care.The death was classified as a non cardiac death.Investigator and sponsor assessed event is not related to device or anti platelet medication.Cec adjudicated the event as cardiac death.